# SDR R61A2018081850898

- Difficulty date: July 25, 2018
- Submitted: August 18, 2018
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 32,462 hours, 24,182 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17086044001
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND THE AFT WET AREA CROSSBEAM AT FRAME 84, SHOWS EVIDENCE OF CORROSION ON THE RT SIDE.   MX REPAIRED IAW SRM 53-00-10, REPAIR 03, FIG 203.
